Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 8

All articles in this issue are freely accessible.

On the solutions of the congruence $n^{2}≡1 (mod 𝜙^{2}(n))$
Florian Luca and Michal Krizek.
Proc. Amer. Math. Soc. 129 (2001), 2191-2196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823899
Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension
J. C. Rosales.
Proc. Amer. Math. Soc. 129 (2001), 2197-2203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823900
On the number of maximal sum-free sets
Tomasz Luczak and Tomasz Schoen.
Proc. Amer. Math. Soc. 129 (2001), 2205-2207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823901
Splitting sets in integral domains
D. D. Anderson and Muhammad Zafrullah.
Proc. Amer. Math. Soc. 129 (2001), 2209-2217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823902
Signs in the $cd$-index of Eulerian partially ordered sets
Margaret M. Bayer.
Proc. Amer. Math. Soc. 129 (2001), 2219-2225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823903
On birational morphisms between pencils of Del Pezzo surfaces
Vitaly Vologodsky.
Proc. Amer. Math. Soc. 129 (2001), 2227-2234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823904
Hypercentral units in integral group rings
Yuanlin Li and M. M. Parmenter.
Proc. Amer. Math. Soc. 129 (2001), 2235-2238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823905
Inequalities for products of spectral radii
M. Omladic, H. Radjavi, P. Rosenthal and A. Sourour.
Proc. Amer. Math. Soc. 129 (2001), 2239-2243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695115
Iterative approximation of fixed points of Lipschitz pseudocontractive maps
C. E. Chidume.
Proc. Amer. Math. Soc. 129 (2001), 2245-2251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823906
A random variational principle with application to weak Hadamard differentiability of convex integral functionals
Francesco S. De Blasi and Pando Gr. Georgiev.
Proc. Amer. Math. Soc. 129 (2001), 2253-2260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823907
An asymmetric Putnam–Fuglede theorem for unbounded operators
Jan Stochel.
Proc. Amer. Math. Soc. 129 (2001), 2261-2271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823908
An equivalent definition of functions of the first Baire class
Peng-Yee Lee, Wee-Kee Tang and Dongsheng Zhao.
Proc. Amer. Math. Soc. 129 (2001), 2273-2275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823909
Compact operators whose real and imaginary parts are positive
Rajendra Bhatia and Xingzhi Zhan.
Proc. Amer. Math. Soc. 129 (2001), 2277-2281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823910
An inequality for the norm of a polynomial factor
Igor E. Pritsker.
Proc. Amer. Math. Soc. 129 (2001), 2283-2291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823911
Iteration processes for approximating fixed points of operators of monotone type
Gu Feng.
Proc. Amer. Math. Soc. 129 (2001), 2293-2300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823912
The Fucik spectrum and critical groups
Kanishka Perera and Martin Schechter.
Proc. Amer. Math. Soc. 129 (2001), 2301-2308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823913
Criteria of Pólya type for radial positive definite functions
Tilmann Gneiting.
Proc. Amer. Math. Soc. 129 (2001), 2309-2318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823914
Almost periodic ultradistributions of Beurling and of Roumieu type
M. C. Gómez-Collado.
Proc. Amer. Math. Soc. 129 (2001), 2319-2329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823915
Sur l’inégalité de Poincaré, à support compact, pour un ou plusieurs champs de vecteurs
Makhlouf Derridj.
Proc. Amer. Math. Soc. 129 (2001), 2331-2342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823916
A formula for $k$-hyponormality of backstep extensions of subnormal weighted shifts
Il Bong Jung and Chunji Li.
Proc. Amer. Math. Soc. 129 (2001), 2343-2351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823917
Separation for kernels of Hankel operators
Caixing Gu.
Proc. Amer. Math. Soc. 129 (2001), 2353-2358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823918
An example on the Mann iteration method for Lipschitz pseudocontractions
C. E. Chidume and S. A. Mutangadura.
Proc. Amer. Math. Soc. 129 (2001), 2359-2363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823919
Invariant subspaces for bounded operators with large localizable spectrum
Bebe Prunaru.
Proc. Amer. Math. Soc. 129 (2001), 2365-2372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823920
The Fefferman-Stein type inequality for the Kakeya maximal operator
Hitoshi Tanaka.
Proc. Amer. Math. Soc. 129 (2001), 2373-2378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823921
On the commutant of operators of multiplication by univalent functions
B. Khani Robati and S. M. Vaezpour.
Proc. Amer. Math. Soc. 129 (2001), 2379-2383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823922
Sufficient conditions for a linear functional to be multiplicative
K. Seddighi and M. H. Shirdarreh Haghighi.
Proc. Amer. Math. Soc. 129 (2001), 2385-2393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823923
Polynomial approximation on three-dimensional real-analytic submanifolds of $\mathbf{C}^{n}$
John T. Anderson, Alexander J. Izzo and John Wermer.
Proc. Amer. Math. Soc. 129 (2001), 2395-2402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823924
Realisation of special Kähler manifolds as parabolic spheres
Oliver Baues and Vicente Cortés.
Proc. Amer. Math. Soc. 129 (2001), 2403-2407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823925
Isometric submersions of Finsler manifolds
J. C. Álvarez Paiva and C. E. Durán.
Proc. Amer. Math. Soc. 129 (2001), 2409-2417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823926
Einstein manifolds and contact geometry
Charles P. Boyer and Krzysztof Galicki.
Proc. Amer. Math. Soc. 129 (2001), 2419-2430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823927
Finiteness of polyhedral decompositions of cusped hyperbolic manifolds obtained by the Epstein-Penner’s method
Hirotaka Akiyoshi.
Proc. Amer. Math. Soc. 129 (2001), 2431-2439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823928
Borel complexity of the space of probability measures
Abhijit Dasgupta.
Proc. Amer. Math. Soc. 129 (2001), 2441-2443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1823929
$0^{♯}$ and elementary end extensions of $V_{𝜅}$
Amir Leshem.
Proc. Amer. Math. Soc. 129 (2001), 2445-2450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823930
Hypoelliptic random heat kernels: A case study
Richard B. Sowers.
Proc. Amer. Math. Soc. 129 (2001), 2451-2460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823931
A proof of the homotopy push-out and pull-back lemma
Michihiro Sakai.
Proc. Amer. Math. Soc. 129 (2001), 2461-2466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823932
Isospectrality and $3$-manifold groups
Daniel Ruberman.
Proc. Amer. Math. Soc. 129 (2001), 2467-2471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823933
Analytic linearizability of some resonant vector fields
J. Basto-Gonçalves and I. Cruz.
Proc. Amer. Math. Soc. 129 (2001), 2473-2481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823934
Real groups transitive on complex flag manifolds
Joseph A. Wolf.
Proc. Amer. Math. Soc. 129 (2001), 2483-2487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823935
Seiberg-Witten invariants for manifolds diffeomorphic outside a circle
Stefano Vidussi.
Proc. Amer. Math. Soc. 129 (2001), 2489-2496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823936
A note on regular isotopy of singular links
Chichen M. Tsau.
Proc. Amer. Math. Soc. 129 (2001), 2497-2502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823937
Erratum to “On the set of topologically invariant means on an algebra of convolution operators on $L^{p}(G)$”
Edmond E. Granirer.
Proc. Amer. Math. Soc. 129 (2001), 2503-2503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1823938